| Model Number |
MN10450-90A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient's leads had migrated.Surgical intervention was undertaken wherein one lead was replaced and an additional lead was added.Due to patient's scar tissues, one lead was left implanted.Therapy was restored post-op.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive as the product was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.